# SDR R61A201406240864

- Difficulty date: June 24, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK,  LOWER EES MOUNT BOLTS AT R2 DOOR ARE CORRODED.  MX R & R  LOWER EES MOUNT BOLTS AT R2 DOOR IAW AMM 20-10-01
